Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Weakly compact operators into sequence spaces: A counterexample''


Author: Kari Ylinen
Journal: Proc. Amer. Math. Soc. 134 (2006), 311-311
MSC (2000): Primary 46B45
Published electronically: August 11, 2005
Original Article: Proc. Amer. Math. Soc. 133 (2005), 1423-1425.
MathSciNet review: 2170573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B45

Retrieve articles in all journals with MSC (2000): 46B45


Additional Information

Kari Ylinen
Affiliation: Department of Mathematics, University of Turku, FIN-20014 Turku, Finland
Email: ylinen@utu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08341-3
PII: S 0002-9939(05)08341-3
Received by editor(s): May 17, 2005
Published electronically: August 11, 2005
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society